# SDR AALA202303086153

- Difficulty date: March 2, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N923AN
- Make and model: Boeing 737823
- Aircraft serial: 29524
- Aircraft time: 66,416 hours, 27,581 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Frame
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN RUDDER CONDUCTIVE FRAME, UNDER LOWER STATIC WICK BASE, LOCATED AT RUDDER STA 276.240. REPAIRED RUDDER CONDUCTIVE FRAME PER SRM 55-40-01-2R-2.
